# SDR SWAA2024121060108

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT ACB BS727E RBL13 WL157<[01] REMOVED AND REPLACED ACB FLOOR TRACK FROM BS-727 TO BS-887; RBL 13 WL 157.IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV: A;[02] TASK CARD COMPLETE.
